# SDR CALA2019012100137

- Difficulty date: January 21, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 79,213 hours, 11,135 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 111T507115
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAY CTR FUEL TANK STIFFNER BRACKET PNL BETWEEN AFT BULKHEAD & CENTER BAY WALL APPROX 40"LBL AFT UPPER CORNER IS CRACKED ALL WORK ACP REF AVO 07394, ECRA 5711-01154 AND WORK ACP ON DOCK NON-ROUTINE 6496967.
